Is anyone on Lycra? I've heard it works better than gabapentin. Less side effects too. Is it true??
- 5 Aug 2013 by LibbyHumphrey
- 28 Jul 2015
I've been diagnosed with fibro for about a year now but it also took them a year to diagnose it! I've takes lots of drugs anti d's df118 codeine tramadol and gabapentin. I'm currently on tramadol, gapapentin and paracetamol. But neither of them work. They take a bit of pain away on your good days but I've noticed the flare ups are more frequent and more sever. Nothing touches the pain and it usually brings me to tears.
My mums a nurse so I had a chat with her. She mentioned Lycra... Apparently, after some research this drug is a more potent version of gabapentin. Pregablin (Lycra) has less side effects. It really tackles the pain so there is no need for painkillers on top.
I was wondering if any of you are on it? Does it work?
Lyrica can work well for some people. It can still have side effects. I wouldnt say that they are better or worse than gabapentin. It is worth a try for you if the gabapentin isnt helping. Lyrica may not take away all the pain. You will just have to try it and see for yourself. Everyone is different. I am surprised no one has answered you yet as there are many on this site who take Lyrica. I tried it for chronic pain but was unable to take it because it caused severe swelling in my feet, hands and face.
I am also on Lycra I also have fibro and arthritis .i don't really know if it works or not because I was also on tramadal I had to changed because it wasn't covered by my insurance .It isn't any better it's the same now I am having hip pain and swelling in my feet and ankle s .the Dr. Keeps saying that's age . I hate when they say that ,your getting old ,I know that I still would like something for my pain . So no I don't think it works I am getting my Dr. To take me off the pill than I will really know if it worked at all. Hope this helps you I will let you know how it effects my pain
Posted July 27 2015
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Mar 2011 • 2 answers
Posted 14 Jun 2011 • 5 answers
Posted 9 Jan 2014 • 1 answer
Posted 6 Dec 2014 • 7 answers
Posted 1 Mar 2017 • 1 answer